MAUDE Adverse Event Report: TELEFLEX MEDICAL HUDSON MICRO MIST NEBULIZER W/ELONG; NEBULIZER (DIRECT PATIENT INTE

TELEFLEX MEDICAL HUDSON MICRO MIST NEBULIZER W/ELONG; NEBULIZER (DIRECT PATIENT INTE
Model Number IPN049807
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
 
Event or Problem Description
It was reported that "the nebulizer was found misting less during clinical setting before use on patient".No patient involvement re ported.
 
Additional Manufacturer Narrative
(b)(4).The customer reported the nebulizer would not nebulize.The customer returned one nebulizer device which includes a jet, jar, and cap.The returned sample was visually examined with and without magnification.Visual examination of the returned sample revealed the returned components appear typical with no observed defects or anomalies.Functional testing was performed on the returned sample by adding 6cc of water to the returned nebulizer unit and the tubing was connected to an air flowmeter.The inlet pressure was set at 50psi and the flowrate was increased to 8lpm.During functional testing, a mist was produced coming from the chamber.No functional issues were found with the returned sample.Per the instruction label attached to the finished product, the directions for use instructs the user "if necessary, tap the device until it begins to nebulize".It also instructs the user "during treatment, periodically tap nebulizer to minimize residue volume".The reported complaint of the nebulizer not nebulizing could not be confirmed based on the sample received.During functional testing of the returned sample, the returned nebulizer was able to produce a mist coming from the chamber.A device history record review was performed on product code 1885; lot# 74l1901183 with no evidence to suggest a manufacturing related issue.Therefore, based on the functional testing, no issues were found with the returned sample.
 
Event or Problem Description

Brand Name
HUDSON MICRO MIST NEBULIZER W/ELONG
Common Device Name
NEBULIZER (DIRECT PATIENT INTE
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
MDR Report Key12196229
Report Number3004365956-2021-00214
Device Sequence Number3508806
Product Code CAF
UDI-Device Identifier14026704645920
UDI-Public14026704645920
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K930525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date11/13/2024
Device Model NumberIPN049807
Device Catalogue Number1885
Device Lot Number74L1901183
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/09/2021
Initial Date Received by Manufacturer 06/29/2021
Supplement Date Received by Manufacturer08/23/2021
Initial Report FDA Received Date07/20/2021
Supplement Report FDA Received Date08/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1